MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN GO; ALIGNER, SEQUENTIAL

ALIGN TECHNOLOGY, INC. INVISALIGN GO; ALIGNER, SEQUENTIAL
Model Number 9014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The treating doctor reported the symptom of tooth extraction of lr6; however, review of patient records shows that the extracted tooth corresponds to ll6.No additional details were provided regarding the clinical procedure or medications that may have been prescribed.It is unknown if the patient required additional medical intervention beyond the extraction to alleviate the reported symptom.The patient did not report taking or being prescribed any medication to alleviate the reported symptom.It is unknown if the treatment was discontinued or if the patient is still using the aligners, and the patient's current condition is unknown.
 
Additional Manufacturer Narrative
The current instructions for use (ifu) contains the following: "precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost." a potential root cause not provided.Align's clinical review of available records indicates that tooth ll6 presented with a radiolucent lesion consistent with dental caries extending toward the pulp chamber prior to treatment.There is no conclusive evidence provided that supports or opposes whether the invisalign system aligners caused or contributed to the reported extraction.Based on the available information and based on align's clinical assessment, the treating doctor reported that the patient required tooth extraction, and the invisalign system aligners were being used.Therefore, an mdr is being filed in the united states per 21 cfr 803.There is no conclusive evidence to confirm the date of the event, and the date (b3) is based on the timelines reported to align and compared to patient information.

Brand Name
INVISALIGN GO
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
janier duarte santana
2820 orchard parkway
san jose, CA 95134
MDR Report Key24250513
Report Number2953749-2026-00214
Device Sequence Number9970416
Product Code NXC
UDI-Device Identifier00816063020424
UDI-Public(01)00816063020424(10)0208048273(13)250113(91)2387586815N
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K241412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9014
Device Lot Number208048273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age15 YR
Patient SexFemale